ITEM METADATA RECORD
Title: Bimodule deformations, Picard groups and contravariant connections
Authors: Bursztyn, H ×
Waldmann, Stefan #
Issue Date: Jan-2004
Publisher: D. Reidel Pub. Co.
Series Title: K-Theory vol:31 issue:1 pages:1-37
Abstract: We study deformations of invertible bimodules and the behavior of Picard groups under deformation quantization. While K-0-groups are known to be stable under formal deformations of algebras, Picard groups may change drastically. We identify the semiclassical limit of bimodule deformations as contravariant connections and study the associated deformation quantization problem. Our main focus is on formal deformation quantization of Poisson manifolds by star products.
ISSN: 0920-3036
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science